advertisement
Question
Posted by: ZGZA | 2009/06/02

epididymitis after 7 days of antibiotics

Dr diagnosed me with epididymitis, gave me antibiotics for a week ( finished course monday) however I still have some pain and discomfert.. not the whole time just every now and then. How long before thsi should be gone? Its just every now and then I stil get a pain in my testicle.. and once in a while in the lower abdomen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear ZGZA
Just let your doctor know - sometimes one needs to take the medication for up to 10 days and he may need to give you an extension prescription.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement